# SDR SWAA2023020187996

- Difficulty date: January 4, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB L/E UPPER SLIDER SEAL CRACKED.<[01] REMOVED AND REPLACED R/H HORIZONTAL FWD SPAR UPPER SLIDER SEAL REF AMM 53-31-31.;[02] INSPECTED WORK PERFORMED.
